Missouri, 2009Tornadoes and Flash Flooding in Missouri, June 10, 2009
June 10, 2009 · NWS SGF · 39 events in 17 counties and zones
Widespread strong to severe thunderstorms impacted portions of southwest and central Missouri. The primary hazard with these storms were severe wind gusts that caused damage to trees, power poles, and a few structures.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $171,000
- Crop damage
- None recorded
- Events
- 39
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread strong to severe thunderstorms impacted portions of southwest and central Missouri. The primary hazard with these storms were severe wind gusts that caused damage to trees, power poles, and a few structures. Two weak tornadoes also occurred from these storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 10, 1:22 PM CST, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 10, 1:22 PM CST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 PM CDT WED JUN 10 2009
.DISCUSSION...
MAIN FOCUS THIS FORECAST WILL BE WITH CONTINUED CONVECTIVE
PRECIPITATION CHANCES...SEVERE CHANCES THIS AFTERNOON/EVENING AND
FLOODING POTENTIAL.
PERSISTENT SUBTROPICAL UPPER PATTERN FROM THE WEST/SOUTHWEST WILL
REMAIN OVER THE AREA AGAIN THIS AFTERNOON AND TONIGHT. A STRONG
SHORTWAVE EMBEDDED WITHIN THIS UPPER FLOW WAS LIFTING NORTHEAST
OUT OF NEW MEXICO INTO SOUTHERN COLORADO/WESTERN KANSAS AND THE
TEXAS/OKLAHOMA PANHANDLE REGION. MEANWHILE AT THE SURFACE...A
NEARLY STATIONARY BOUNDARY WAS LOCATED FROM JUST NORTH OF JLN TO
NEAR AIZ WITHIN THE CWA. THE AREA SOUTH OF THE FRONT HAS BEEN
MOSTLY SUNNY THROUGH THE MORNING WITH DEWPOINTS IN THE LOW TO MID
70S AND TEMPERATURES INTO THE LOW TO MID 80S. THIS HAS ALLOWED
SURFACE BASED CAPES TO CLIMB INTO THE 4500 J/KG AREA WITH LITTLE
TO NO CIN. COULD SEE CONVECTION DEVELOP WITHIN THE NEXT HOUR OR
TWO ALONG THE BOUNDARY HOWEVER MOST OF THE CONVECTION WILL OCCUR
LATER THIS AFTERNOON AND TONIGHT AS SHORTWAVE ENERGY BEGINS TO
MOVE INTO THE REGION FROM THE SOUTHWEST.
MODELS HAVING A DIFFICULT TIME WITH PRECIPITATION AMOUNTS/COVERAGE
WITH THIS SYSTEM TONIGHT. PREFER THE NAM AND LOCALLY RUN WRFNMM
WHICH BRING HEAVIEST PRECIPITATION ALONG THE FRONT FROM LATE
AFTERNOON INTO TONIGHT. HAVE INITIALLY PEGGED THIS AREA WITH THE
HIGHEST POPS AND QPF. THIS AREA ALSO RECEIVED SOME OF THE
HEAVIEST RAIN FROM YESTERDAY/LAST NIGHTS PRECIPITATION AND HAVE
ALREADY SENT OUT A FLASH FLOOD WATCH FROM 5 PM THROUGH 7 AM THU.
GIVEN THE INSTABILITY AND SHEAR WOULD ALSO EXPECT SOME SEVERE
WEATHER THIS EVENING AS THE SHORTWAVE MOVES IN. LARGE
HAIL...DAMAGING WIND AND ISOLATED TORNADOES ALL
POSSIBLE...ESPECIALLY IN SOUTHWESTERN CWA.
BOUNDARY WILL PUSH SOUTHEAST THROUGH THE AREA ON THURSDAY WITH
HIGHEST POPS SHIFTING SOUTHEAST ACROSS THE AREA THROUGH THE DAY.
BOUNDARY SHOULD PUSH SOUTH OF THE AREA ON THURSDAY NIGHT...BUT
WILL LIKELY HANG UP OVER ARKANSAS. FRONT WILL BEGIN TO LIFT BACK
TO THE NORTH OVER THE WEEKEND AS UPPER RIDGE BEGINS TO BUILD
NORTH. THIS WILL BRING BETTER THUNDERSTORM CHANCES BACK INTO THE
FORECAST AREA.
FOR THE EXTENDED PERIOD (SAT THROUGH WED)...
WESTERLY FLOW WILL CONTINUE AT THE ONSET OF THE EXTENDED PERIOD AND
WILL KEEP THREAT OF THUNDERSTORM ACTIVITY IN THE FORECAST. SEVERAL
SHORTWAVES WILL MOVE THROUGH FROM SATURDAY INTO MONDAY WITH A
FRONTAL BOUNDARY REMAINING IN THE VICINITY. BY TUESDAY INTO
WEDNESDAY...UPPER RIDGE AXIS WILL DEVELOP EASTWARD OVER THE
MISSISSIPPI VALLEY REGION WHICH SHOULD KEEP THUNDERSTORM CHANCES TO
THE NORTH OF THE AREA IN ADDITION TO BRINGING WARMER TEMPERATURES TO
THE AREA.
LINDENBERG
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE MUCH OF THIS AFTERNOON BUT THUNDERSTORMS
WILL INCREASE DURING THE MID AND LATE AFTERNOON. SCATTERED TO
BROKEN CUMULUS WILL DEVELOP AS THE AFTERNOON PROGRESSES. EXPECT A
LARGE COMPLEX OF THUNDERSTORMS TO IMPACT THE AREA LATE THIS
AFTERNOON INTO THE THIS EVENING BRINGING GUSTY WINDS AND PERIODS
OF MVFR CONDITIONS. SEVERE STORMS WITH DAMAGING WINDS AND LARGE
HAIL WILL BE POSSIBLE.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR MOZ055>058-066>071-077>081-083-088-089-093-101.
KS...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 10, 12:00 PM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT WED JUN 10 2009
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT WED JUN 10 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING...
LARGE HAIL TO THE SIZE OF GOLF BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCALIZED FLASH FLOODING.
AND POSSIBLY ISOLATED TORNADOES.
AREAS AFFECTED AND TIMING:
A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH 4 PM MAINLY
FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. THUNDERSTORMS WILL
INCREASE IN COVERAGE FROM WEST TO EAST ACROSS THE OUTLOOK AREA
FROM MID AFTERNOON INTO THIS EVENING.
DISCUSSION:
STRONG INSTABILITY AND MODERATE WIND SHEAR WILL INTERACT WITH A
NEARLY STALLED FRONTAL BOUNDARY ACROSS THE REGION TO GENERATE
ANOTHER ROUND OF THUNDERSTORMS LATER TODAY AND TONIGHT. WHILE
ISOLATED TO SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON...THUNDERSTORMS
WILL INCREASE IN COVERAGE FROM MID AFTERNOON INTO THIS EVENING
AS AN UPPER LEVEL DISTURBANCE APPROACHES. SUPERCELL THUNDERSTORMS
WILL BE POSSIBLE. A THUNDERSTORM COMPLEX WILL SPREAD ACROSS THE
OZARKS THIS EVENING BRINGING THE POTENTIAL OF SEVERE WEATHER AND
FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED THROUGH EARLY
MONDAY AS A FRONT LIFTS BACK TO THE NORTH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON
INTO THIS EVENING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
FOSTER
In the hours before
Local storm report, Jun 10, 12:22 PM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TORNADO 3 NE REDFIELD 37.86N 94.84W
06/09/2009 F0 BOURBON KS EMERGENCY MNGR
SPOTTERS TRACKED A PARTIALLY VISIBLE TORNADO THROUGH OPEN
FIELDS. THE TORNADO UPROOTED A TREE AND DAMAGED OTHERS
BETWEEN 145 AND 185TH STREETS.
&&
BARJNBRUCHLocal storm report, Jun 10, 12:25 PM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD XENIA 38.00N 94.99W
06/09/2009 BOURBON KS EMERGENCY MNGR
FOUR INCHES OF RAIN CAUSED STREETS TO FLOOD FIRST IN
XENIA THEN ELSEWHERE ACROSS THE COUNTY. SOME ROADS WERE
WASHED OUT.
&&
BARJNBRUCHLocal storm report, Jun 10, 12:29 PM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG MAPLETON 38.01N 94.88W
06/10/2009 BOURBON KS EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN.
&&
BARJNBRUCHSpecial weather statement, Jun 10, 3:51 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT WED JUN 10 2009
MOZ092-096-102230-
WRIGHT MO-DOUGLAS MO-
451 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT FOR EASTERN DOUGLAS AND SOUTHEASTERN
WRIGHT COUNTIES UNTIL 530 PM CDT...
AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF AVA...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LINDENBERG
Local storm report, Jun 10, 4:13 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND GST 7 W COLUMBUS 37.17N 94.97W
06/10/2009 E60 MPH CHEROKEE KS EMERGENCY MNGR
&&
GAGANLocal storm report, Jun 10, 4:14 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 7 W COLUMBUS 37.17N 94.97W
06/10/2009 E1.00 INCH CHEROKEE KS EMERGENCY MNGR
&&
KARDELLEvent by event
27 thunderstorm wind, 4 funnel cloud, 3 flash flood, 3 hail, 2 tornado. Local standard time, as filed.
Thunderstorm Wind, Vernon
- When
- June 10, 4:15 PM CST
- Where
- Vernon County, 1.29 mi ENE of Nevada
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.840, -94.350
Thunderstorm wind gusts uprooted a few trees within and near the Nevada area.
Tornado, Vernon
- When
- June 10, 4:41 PM CST to 4:44 PM CST
- Where
- Vernon County, 4.27 mi NNE of Dederick to 4.06 mi NE of Dederick
- Rating
- EF0
- Path length
- 1.45 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 37.908, -94.103
A trained spotter video taped a tornado that impacted sections of rural Vernon County. The tornado damaged several trees and was rated as an EF-0.
Thunderstorm Wind, St. Clair
- When
- June 10, 4:46 PM CST
- Where
- St. Clair County, 0.88 mi NE of Taberville
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.010, -93.990
A trained spotter observed wind gusts up to 70 mph.
Flash Flood, Jasper
- When
- June 10, 4:48 PM CST to 7:30 PM CST
- Where
- Jasper County, 1.79 mi WSW of Fidelity to 3.4 mi NE of Chitwood
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 37.060, -94.350
Excessive rainfall flooded several county roads across rural sections of eastern Jasper County.
Hail, St. Clair
- When
- June 10, 4:53 PM CST
- Where
- St. Clair County, 0.88 mi NE of Taberville
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.010, -93.990
Thunderstorm Wind, Jasper
- When
- June 10, 4:55 PM CST
- Where
- Jasper County, 1.78 mi NW of Brooklyn Hgts
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 37.200, -94.420
Severe thunderstorm wind gusts downed several large limbs near the intersection of Highway O and Highway 96.
Hail, Barton
- When
- June 10, 4:56 PM CST
- Where
- Barton County, 1.3 mi WSW of Lamar Muni Arpt
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.470, -94.340
Funnel Cloud, St. Clair
- When
- June 10, 4:59 PM CST
- Where
- St. Clair County, 1.09 mi W of Damascus
- Reported by
- Other Federal Agency
- Coordinates
- 38.120, -93.700
Three funnel clouds were observed rotating within a wall cloud southeast of Lowry City.
Thunderstorm Wind, Barton
- When
- June 10, 5:10 PM CST
- Where
- Barton County, 0.88 mi SE of Golden City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 37.390, -94.090
Thunderstorm wind gusts caused damage to a community building roof along with downing power poles and trees. A railroad crossing arm was also broken off from the severe winds.
Hail, Barton
- When
- June 10, 5:10 PM CST
- Where
- Barton County, 4.18 mi S of Newport
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.470, -94.090
Thunderstorm Wind, Vernon
- When
- June 10, 5:15 PM CST
- Where
- Vernon County, 1.29 mi ENE of Nevada
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.840, -94.350
Thunderstorm wind gusts downed a few trees.
Funnel Cloud, Morgan
- When
- June 10, 5:20 PM CST
- Where
- Morgan County, 3.45 mi S of Versailles
- Reported by
- Trained Spotter
- Coordinates
- 38.380, -92.830
A trained spotter observed a funnel cloud.
Flash Flood, Cedar
- When
- June 10, 5:26 PM CST to 8:00 PM CST
- Where
- Cedar County, 0.77 mi SW of Filley to 1.8 mi WNW of Filley
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.764, -93.981
Excessive rainfall caused flooding over a section of Highway 32 located between Highway 97 and the community of Filly. This stream that flooded is a tributary of Stinking Creek.
Thunderstorm Wind, Dade
- When
- June 10, 5:30 PM CST
- Where
- Dade County, 0.55 mi E of Greenfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.420, -93.840
Severe thunderstorm wind gusts knocked over several trees.
Thunderstorm Wind, Cedar
- When
- June 10, 5:30 PM CST
- Where
- Cedar County, 1.83 mi WSW of Needmore
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.612, -93.752
Thunderstorm wind gusts knocked down several large limbs within Stockton State Park.
Thunderstorm Wind, St. Clair
- When
- June 10, 5:40 PM CST
- Where
- St. Clair County, 0.88 mi SE of Iconium
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.110, -93.540
Trained spotters estimated wind gusts at 70 mph.
Thunderstorm Wind, St. Clair
- When
- June 10, 5:44 PM CST
- Where
- St. Clair County, 1.29 mi ENE of Vista
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.990, -93.660
Several large limbs were knocked out of trees due to severe thunderstorm wind gusts.
Funnel Cloud, Phelps
- When
- June 10, 5:56 PM CST
- Where
- Phelps County, 1.29 mi WSW of Dillon
- Reported by
- Law Enforcement
- Coordinates
- 37.960, -91.740
Law enforcement in Rolla observed a funnel cloud.
Thunderstorm Wind, Polk
- When
- June 10, 6:00 PM CST
- Where
- Polk County, 0.55 mi E of Half Way
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 37.620, -93.240
Thunderstorm wind gusts damaged a roof of a home and downed several trees.
Thunderstorm Wind, Hickory
- When
- June 10, 6:05 PM CST
- Where
- Hickory County, 2.82 mi S of Pomme de Terre Res
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.830, -93.370
The public estimated wind gusts up to 70 mph.
Thunderstorm Wind, Dallas
- When
- June 10, 6:10 PM CST
- Where
- Dallas County, 0.88 mi SE of Buffalo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.640, -93.090
Up to a dozen trees were blown down from severe thunderstorm wind gusts.
Thunderstorm Wind, Greene
- When
- June 10, 6:13 PM CST
- Where
- Greene County, 0.42 mi E of Strafford Grn Co Arp
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.281, -93.112
Several trees were blown down from severe thunderstorm wind gusts near the intersection of Highway 125 and Highway DD.
Thunderstorm Wind, Dallas
- When
- June 10, 6:13 PM CST
- Where
- Dallas County, 0.69 mi N of Urbana
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.840, -93.170
Several trees were blown down from thunderstorm wind gusts.
Funnel Cloud, Phelps
- When
- June 10, 6:14 PM CST
- Where
- Phelps County, 2.14 mi SW of Royal
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.110, -91.610
Trained spotters observed several funnels in northern Phelps County.
Thunderstorm Wind, Camden
- When
- June 10, 6:25 PM CST
- Where
- Camden County, 0.88 mi NE of Camdenton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 38.010, -92.740
Thunderstorm wind gusts downed a large tree onto a car causing significant damage.
Thunderstorm Wind, Camden
- When
- June 10, 6:25 PM CST
- Where
- Camden County, 1.49 mi SSE of Macks Creek
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.950, -92.970
Thunderstorm wind gusts knocked over a tree.
Thunderstorm Wind, Camden
- When
- June 10, 6:25 PM CST
- Where
- Camden County, 0.54 mi E of Macks Creek
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.970, -92.970
Trained spotters estimated wind gusts up to 60 mph.
Thunderstorm Wind, Laclede
- When
- June 10, 6:38 PM CST
- Where
- Laclede County, 1.41 mi ESE of Eldridge to 0.84 mi SE of Lebanon
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 37.824, -92.745
Severe thunderstorm wind gusts downed several trees and damaged transformers along a line from Eldridge to Lebanon.
Thunderstorm Wind, Laclede
- When
- June 10, 6:40 PM CST
- Where
- Laclede County, 0.55 mi E of Lebanon
- Measured
- 64 kt (74 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.680, -92.660
Trained spotters estimated wind gusts at 64 mph.
Thunderstorm Wind, Laclede
- When
- June 10, 6:40 PM CST
- Where
- Laclede County, 1.34 mi SSE of Dove
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.762, -92.690
Thunderstorm wind gusts downed several trees along Independence Road west of its intersection with Highway 5.
Thunderstorm Wind, Camden
- When
- June 10, 6:40 PM CST
- Where
- Camden County, 1.77 mi ENE of Linn Creek
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.040, -92.690
Thunderstorm wind gusts knocked over a large tree.
Thunderstorm Wind, Morgan
- When
- June 10, 6:45 PM CST
- Where
- Morgan County, 4.87 mi S of Gravois Mills Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.200, -92.830
Thunderstorm wind gusts knocked over a tree.
Thunderstorm Wind, Laclede
- When
- June 10, 6:55 PM CST
- Where
- Laclede County, 5.17 mi WNW of Hazelgreen
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.810, -92.510
Thunderstorm wind gusts damaged several trees along with damaging a roof of a water treatment plant.
Tornado, Miller
- When
- June 10, 7:05 PM CST to 7:06 PM CST
- Where
- Miller County, 3.01 mi ESE of Faith to 3.42 mi ESE of Faith
- Rating
- EF1
- Path length
- 0.6 mi
- Path width
- 200 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.030, -92.321
A National Weather Service storm survey revealed that an EF-1 tornado impacted sections of rural Miller County. The tornado damaged several trees along with some farm trailers and fences. Estimated wind gusts from the tornado were 100 mph.
Thunderstorm Wind, Pulaski
- When
- June 10, 7:10 PM CST
- Where
- Pulaski County, Waynesville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 37.830, -92.200
Severe thunderstorm wind gusts downed several trees and damaged power lines knocking out power to several locations.
Thunderstorm Wind, Pulaski
- When
- June 10, 7:19 PM CST
- Where
- Pulaski County, 2.14 mi NNW of Bloodland
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Other Federal Agency
- Coordinates
- 37.710, -92.160
Thunderstorm wind gusts knocked over a power line.
Thunderstorm Wind, Phelps
- When
- June 10, 7:30 PM CST
- Where
- Phelps County, 2.07 mi S of Rolla
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.920, -91.770
Thunderstorm wind gusts knocked over a tree.
Thunderstorm Wind, Phelps
- When
- June 10, 7:30 PM CST
- Where
- Phelps County, 0.69 mi S of Rolla
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 37.940, -91.770
Severe thunderstorm wind gusts removed a roof from a home and overturned a shed. Power lines were also blown down from large trees falling onto them.
Flash Flood, Maries
- When
- June 10, 8:00 PM CST to 11:00 PM CST
- Where
- Maries County, 2.18 mi NNW of Yarna to 2.06 mi SW of Belle
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.251, -91.740
Excessive rainfall caused flooding over a section of Highway 42, one half of a mile southwest of its intersection with Highway 28. This stream that flooded is a tributary of the Dry Fork Creek.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Texas, June 10, 20092 deaths · $29,000 · EF0 · 28 events
- Tornadoes and Flash Flooding in Texas, June 10, 2009$7.7 million · EF1 · 102 events
- Flash Flooding and Flood in Texas, June 10 to 11, 2009$2.4 million · 1 in hail · 51 events
- Hail and Lightning Strike in Kentucky, June 10, 20091 death · 0.75 in hail · 2 events
- Hail and Damaging Winds in Tennessee, June 10, 2009$85,000 · 1.75 in hail · 22 events
- Hail and Damaging Winds in Oklahoma, June 10, 20092 injured · $34,000 · 1 in hail · 23 events
- Flash Flooding in Pennsylvania, June 10, 2009$200,000 · 2 events
- Tornadoes and Damaging Winds in Oklahoma, June 10, 2009$62,000 · EF0 · 15 events
- Tornadoes and Flash Flooding in Nebraska, June 10, 2009$80,000 · EF0 · 6 events
- Tornadoes and Flash Flood in Kentucky, June 10 to 11, 2009EF1 · 23 events
- Lightning Strike in South Carolina, June 10, 2009$75,000 · 1 event
- Tornadoes and Hail in Colorado, June 10, 2009$40,000 · EF0 · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 179468, 184532, 179512, 179457, 179466, 179464, 179465, 179458, 179470, 179471, 179472, 179459, 179463, 179467, 179469, 179502, 179473, 179461, 179491, 179513, 179497, 179474, 179490, 179460, 179494, 179509, 179514, 179492, 179498, 179508, 179510, 179506, 179511, 184536, 179495, 179500, 179501, 179505, 179462.